# SDR TRBA20121117001

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 34,240 hours, 33,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16566
- Part serial: 39087
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND EMERGENCY BATTERY CHARGE LOW. THE ACFT WAS REMOVED FROM SERVICE.  EMERGENCY BATTERY REPLACED IAW MC WC EX-243185-RAI-10020-002.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
